# SDR MALA040604

- Difficulty date: October 2, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N504XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2311
- Aircraft time: 14,535 hours, 14,510 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT ALTITUTE FL350 THE GEAR UNSAFE (LEFT MAIN) LIGHT CAME ON.  THERE WAS NO AIRSPEED CHANGE OR YAW ON APPROACH.  GEAR EXTENDED NORMALLY.  MAINTENANCE ADJUSTED LT MAIN GEAR DOOR CLEARANCES IAW AMM 32-10-21.  COMPLETED MULTIPLE SWINGS, OPS CHECKS GOOD.
